# SDR FDEA201408092132

- Difficulty date: August 9, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 31,399 hours, 18,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT COURIER SEAT TRACK.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IN COURIER AREA IAW B757 SRM 51-40-02, 51-40-05, & DRAWING 3504-NC-2.
